Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum to: ``On the location of the zeros of the derivative of a polynomial'' [Proc. Amer. Math. Soc. 86 (1982), no. 1, 37-41; MR0663862 (83h:30006)]


Authors: J. Brian Conrey and Lee A. Rubel
Journal: Proc. Amer. Math. Soc. 104 (1988), 1002
MSC: Primary 30C15
DOI: https://doi.org/10.1090/S0002-9939-1988-0941324-3
Original Article: Proc. Amer. Math. Soc. 86 (1982), 37-41.
MathSciNet review: 941324
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C15

Retrieve articles in all journals with MSC: 30C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0941324-3
Article copyright: © Copyright 1988 American Mathematical Society